MAUDE Adverse Event Report: BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-96
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No definitive cause for the event has been determined.The internal immucor/bioarray record for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported potential discrepancies with hea beadchip results as the sample typed e- twice and e+ once upon third repeat.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer Contact
howard yorek
35 technology drive, suite 100
warren, NJ 07059
6784184738
MDR Report Key13173068
Report Number3005967741-2021-00010
Device Sequence Number17299231
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number21-145-V
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown